Please use this identifier to cite or link to this item: doi:10.22028/D291-34361
Volltext verfügbar? / Dokumentlieferung
Title: Analysis of the parameter estimate error when algebraic differentiators are used in the presence of disturbances
Author(s): Othmane, Amine
Rudolph, Joachim
Mounier, Hugues
Editor(s): Findeisen, Rolf
Hirche, Sandra
Janschek, Klaus
Mönnigmann, Martin
Language: English
Title: IFAC-PapersOnLine
Startpage: 572
Endpage: 577
Publisher/Platform: Elsevier
Year of Publication: 2020
Place of publication: Amsterdam
Title of the Conference: IFAC World Congress 2020
Place of the conference: Berlin, Germany
Publikation type: Conference Paper
Abstract: The use of algebraic differentiators in the context of asymptotic continuous-time parameter estimation is discussed. The estimation problem is analyzed within a least squares optimization context. Bounds for the error stemming from high frequency disturbances and the approximation of the derivatives are derived. It is shown that with higher frequencies the error stemming from the disturbances decreases and that the filter parameters can be used to adjust the convergence of this error to zero. An observer with assignable error dynamics for the online estimation is also proposed. A simulation is carried out to evaluate the results and compare the proposed observer with the recursive solution of the least squares problem.
DOI of the first publication: 10.1016/j.ifacol.2020.12.493
URL of the first publication: https://www.sciencedirect.com/science/article/pii/S2405896320307898
Link to this record: hdl:20.500.11880/31518
http://dx.doi.org/10.22028/D291-34361
ISSN: 2405-8963
Date of registration: 13-Jul-2021
Notes: IFAC-PapersOnLine, Volume 53, Issue 2, 2020, Pages 572-577
Faculty: NT - Naturwissenschaftlich- Technische Fakultät
Department: NT - Systems Engineering
Professorship: NT - Prof. Dr. Joachim Rudolph
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.